Rozprawy Matematyczne

Rozprawy Matematyczne

4.11 - 1251 ratings - Source

285 (1984), 159-184. O. V. Besov, V. P. Ila#39;in and S. M. ... K. O. Friedrichs and P. D. Lax, Boundary value problems for first order operators, Comm. Pure Appl. Math. ... 25 (1972), 265-285. [22] J. Ranch and F. Massey, Differentiability of solutions to.

Title:Rozprawy Matematyczne
Author: Arthur Knoebel, Anna B. Romanowska
Publisher: - 1991

You must register with us as either a Registered User before you can Download this Book. You'll be greeted by a simple sign-up page.

Once you have finished the sign-up process, you will be redirected to your download Book page.

How it works:
  • 1. Register a free 1 month Trial Account.
  • 2. Download as many books as you like (Personal use)
  • 3. Cancel the membership at any time if not satisfied.

Click button below to register and download Ebook
Privacy Policy | Contact | DMCA